Vol. 70, No. 2, 1977

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On the prime divisors of zero in form rings

Louis Jackson Ratliff, Jr.

Vol. 70 (1977), No. 2, 489–517

A number of new results concerning the prime divisors of zero in the form ring (A,I) of a Noetherian ring A with respect to an ideal I in A are found by using certain auxiliary rings of the Rees ring (A,I). Then it is shown that in every semi-local ring R there exist open ideals Q such that the prime divisors of u(R,Q) have a number of properties known to hold when Q is a normal ideal and R is analytically unramified.

Mathematical Subject Classification 2000
Primary: 13A15
Received: 12 January 1977
Published: 1 June 1977
Louis Jackson Ratliff, Jr.